# SDR AALA201708029011

- Difficulty date: July 30, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 56,505 hours, 24,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2866
- Condition: Faulty
- Location: Emergency Lights
- Part time: 56,497 hours, 24,196 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT EMERGENCY POWER SUPPLY UNIT FAULTED. REMOVED AND REPLACED THE EMERGENCY EXIT EPSU IAW AMM 33-51-38.
